Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Water bubbles appeared on hand and body. Test showed low cortisol level, microalbuminaria, low globulin

User rating for this question
Very Good
Answered by

Endocrinologist
Practicing since : 2001
Answered : 1577 Questions
Question
Hi doc , i have my test result such as low cortisol level, microalbuminaria, low globulin and in my hand and body sometime occur water bubble in the skin, what happen with me? Thanks
Posted Thu, 2 May 2013 in Thyroid Problem and Hormonal Problems
 
 
Answered by Dr. Shehzad Topiwala 4 hours later

Microalbuminuria is typically seen as a sign of early diabetic kidney disease. However, if you do not have diabetes, then it could indicate a somewhat elevated cardiovascular risk, as shown in some studies. It can be falsely positive in select situations like fever etc

So it needs to repeated in order to confirm positivity. I order it only in people with diabetes though.

You can discuss the low globulin and hand/body skin water bubbles with your primary care doctor.

Regarding the low cortisol level, I will assume it was drawn in a blood sample. It is worth interpreting only when done at 8 am in the morning. Because it tends to normally drop as the day progresses. So a cortisol value above 15-18 in the morning is reassuring and rules out adrenal insufficiency most of the time. It is not a perfect test by any means. This weblink has more information
WWW.WWWW.WW
The diagnosis of adrenal deficiency is difficult to make. It often requires detailed clinical assessment in person. The need for further extensive testing like ACTH stimulation tests etc can be determined based on degree of suspicion.

And finally, as you have noted yourself, the Scandexon can interfere with the result making interpretation even more challenging. If you have been taking scandexon repeatedly for some time then chronic long term steroid use can cause 'Secondary Adrenal insufficiency' when steroids are withdrawn. This situation requires management by an experienced endocrinologist who will work with the patient on an individual basis to restart steroids and taper slowly.
Above answer was peer-reviewed by
 
Follow-up: Water bubbles appeared on hand and body. Test showed low cortisol level, microalbuminaria, low globulin 2 hours later
Is there any possibility that the use of scandexon made the low cortisol level and microalbuminaria? Ans how to cure it?
 
 
Answered by Dr. Shehzad Topiwala 4 hours later
recent use of steroids like scandexon can lower the cortisol in the blood. this is temporary till the dexamethasone is still in the system. After about a week or two, it is worthwhile rechecking to see if the blood cortisol level at 8 am is still low. I am not aware of scandexon causing microalbuminuria. Repeat testing may even show normalization sometimes
Above answer was peer-reviewed by
 
Follow-up: Water bubbles appeared on hand and body. Test showed low cortisol level, microalbuminaria, low globulin 1 hour later
So what is your summary? Is there any possibility low cortisol cause diabetic, and deficiency of vitamin b?. Meanwhile for diabetic test for non fasting is normal but hccrp or hacrp (i forget the spelling) test show a little bit above normal, level cholesterol is a bit high . Also with low cortisol level both at 8 am and 4pm , microalbuminaria and scandexon threatment, can you make some diagnosis and sugestion?. Thanks a lot and really appreciate your opinion.Ups i forgot mine kidney and liver test and cancer Maker test all normal and healthy, thanks
 
 
Answered by Dr. Shehzad Topiwala 7 hours later
Get tested for diabetes. Ask your doctor for a 0 and 2 hour Oral glucose tolerance test. Check your 8 am cortisol after you have been off scandexon for about week at least. I believe you are referring to hsCRP next. It can be difficult to interpret that because it goes up in both infection as well as denotes some cardiovascular risk.
Above answer was peer-reviewed by
 
Follow-up: Water bubbles appeared on hand and body. Test showed low cortisol level, microalbuminaria, low globulin 5 days later
Hi doc it's me again, i like to ask you that my doctor give me prednison therapy twi e a day, one in the morning and half at night (5mg prednisone) for 2 weeks period because my cortisol level test morning 8am And evening 4 pm is extremely low, is prednison is the correct medicine, and until when i need to take this medicine since the side effect also scary, thanks doc
 
 
Answered by Dr. Shehzad Topiwala 23 hours later
You need to see an endocrinologist to determine if you truly have adrenal insufficiency, and then a decision to treat you with 'corticosteroids' will be made only if necessary
Above answer was peer-reviewed by
 
Follow-up: Water bubbles appeared on hand and body. Test showed low cortisol level, microalbuminaria, low globulin 4 minutes later
Yes that my endrocrinologist that give me prednisone doc, please let me know to avoid cardiovaskular risk can i take fish oil (omega 3) and vitamin c to help my adrenal?. And can i act like a normal person in my daily activities with my treatment? Or there are anything that i have to do or not to do ? Thanks a lot doc
 
 
Answered by Dr. Shehzad Topiwala 3 hours later
Adrenal supplements is a controversial subject. Browse this link for some information

WWW.WWWW.WW
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor